MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2018/9724390

Медицинская библиотека · Case reports in medicine · 2018

When a Seemingly Harmless Prescription Turns into Toxicity.

Azmaiparashvili Zurab, Lo Kevin Bryan, Habib Nawal, Hsieh Annie

Клинический случайСтатьяПеревод в очереди

Аннотация

Valacyclovir neurotoxicity is commonly seen in the elderly and those with impaired renal function. Differential diagnosis can be challenging as a myriad of medical conditions, including herpes zoster virus associated encephalitis, may present in a similar fashion. We present a case of a 71-year-old male who presented with altered mental status in the setting of recent herpes zoster eruption. His condition was attributed to valacyclovir neurotoxicity, and initiation of appropriate supportive therapy was met with complete resolution of symptoms and normalization of cognitive function.

Для цитирования: Azmaiparashvili Zurab, Lo Kevin Bryan, Habib Nawal, Hsieh Annie. When a Seemingly Harmless Prescription Turns into Toxicity.. Case reports in medicine. 2018. DOI: 10.1155/2018/9724390.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.